American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Pascual Llorente and Enric Nart. Effective determination of the decomposition of the rational primes in a cubic field . Proc. Amer. Math. Soc. 87 (1983) 579-585. MR 687621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stephen Pierce. Steinitz classes in quartic fields . Proc. Amer. Math. Soc. 43 (1974) 39-41. MR 0327715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1